# SDR GLBA2001182

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 11,261 hours, 15,080 cycles
- Propeller: Hartzl HCE4A3A
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 1143800663
- Part serial: 234M
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 PROP RPM INDICATOR FAILED.  REPLACED, OPS CHECKED SYSTEM SATISFACTORY.
